Hyperkalemia

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I take Melatonin while on Lisinopril?

Query: Hi doctor, I am currently taking Lisinopril for high BP. May I use a salt substitute to reduce magnesium level? Can I take Melatonin while on Lisinopril?  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, I suggest Melatonin can be consumed along with Lisinopril. Consult your doctor, discuss with him or her and then take the medicine with consent. It is not advisable to use a salt supplement with Lisinopril, as it can cause hyperkalemia (high potassium level ...  Read Full »

My mom's health has deteriorated completely in a year. Please help.

Query: Hi doctor, My mother is 56 years old. She has been a diabetic for the last 20 years. Her health has deteriorated completely in the last year. We found out through a biopsy that her kidney has been damaged. Her gallbladder was removed as it was infected and had a stone as big as a marble. The mouth a...  Read Full »


Dr. Abhinav Gupta

Diabetologist, Nephrologist

Answer: Hi, Welcome to icliniq.com. She is having hypoalbuminemia (low level of albumin in the blood). Also, her serum potassium is high. We have to treat serum potassium first with diuretics and Insulin infusion. If the serum potassium does not come below 5.5, then she can go for dialysis. I would like to...  Read Full »

Which BP medicine is good for someone who had a kidney transplant?

Query: Hello doctor, I had a kidney transplant 17 years ago. My local doctor is on a trip overseas. So, I need some help. My only problem now is an increase in the BP. It shows 170/110 and the creatinine level is 1.7. This is the second time, I am getting such levels. Three years ago, I got the same. But...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Serum creatinine levels can be reduced only with the aim of keeping blood pressure as low as 120/80 mmHg. I would recommend you get your complete blood count, and urine culture done. You can start with Amlodipine 5 mg once daily and can increase it to twi...  Read Full »

Can you explain my maid's heart condition in simple terms?

Query: Hi doctor, My maid has a heart problem since her birth. She complains of pain in heart, a sudden increase in heartbeat, feels hot and leg pain. Now, she feels very weak. Her echo was done recently and I have attached that here.  Read Full »


Dr. Amiya Kumar Chattopadhyay

Cardiologist

Answer: Hi, Welcome to icliniq.com. Her echocardiogram (attachment removed to protect patient identity) shows three heart valves have been affected, mitral regurgitation (MR), tricuspid valve regurgitation (TR) and aortic valve regurgitation (AR). Her LVEF is 38% (left ventricular ejection fraction). Her h...  Read Full »

What will happen if I take Potassium chloride tablet without the need?

Query: Hi doctor,I was not prescribed by my doctor to have Potassium chloride tablet. But, I had one tablet per day for the past two days. Is it fine to take? What will be the side effect? Please help.  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. Potassium chloride tablet should not be taken without monitoring. Serum potassium level should be done once in every three days. Hyperkalemia (elevated level of potassium) is a very dangerous thing. It can precipitate many sorts of arrhythmias (abnormal heart b...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.